Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio

4 Issues per year


IMPACT FACTOR 2017: 0.482
5-year IMPACT FACTOR: 0.512

CiteScore 2017: 0.43

SCImago Journal Rank (SJR) 2017: 0.338
Source Normalized Impact per Paper (SNIP) 2017: 0.546

Mathematical Citation Quotient (MCQ) 2017: 0.23

Online
ISSN
1572-9176
See all formats and pricing
More options …
Volume 17, Issue 3

Issues

Parametrization of extremals for some generalization of Chebotarev's problem

Promarz Tamrazov
  • Institute of Mathematics of the National Academy of Sciences of Ukraine, Tereshchenkivska Str. 3, Kiev, 01601, Ukraine. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2010-08-05 | DOI: https://doi.org/10.1515/gmj.2010.032

Abstract

We establish the parametrization of extremals for the problem which is one of the known generalizations of Chebotarev's problem.

The parametrization of this problem essentially differs from that of Chebotarev's problem and Grötzsch's problem, which is a generalization of Chebotarev's problem.

Keywords.: Chebotarev's problem; Grötzsch's problem; conformal mappings; quadratic differentials; graphs

About the article

Received: 2009-05-30

Published Online: 2010-08-05

Published in Print: 2010-09-01


Citation Information: Georgian Mathematical Journal, Volume 17, Issue 3, Pages 597–619, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj.2010.032.

Export Citation

Comments (0)

Please log in or register to comment.
Log in